MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE ELECTRODE

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2 IS-1; IMPLANTABLE ELECTRODE
Model Number 4542
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081); High impedance (1291); Over-Sensing (1438); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited noisy signals, crosstalk oversensing, out of range pacing impedances with measurements greater than 3000 ohms, and loss of capture.Technical services (ts) reviewed the available data and confirmed these observations.Ts also noted that the header has the latest enhancements designed to minimize spring contact related issues, making a connection problem unlikely.Further in clinic evaluation was recommended.No adverse patient effects were reported, and this lv lead remains in service.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited noisy signals, crosstalk oversensing, out of range pacing impedances with measurements greater than 3000 ohms, and loss of capture.Technical services (ts) reviewed the available data and confirmed these observations.Ts also noted that the header has the latest enhancements designed to minimize spring contact related issues, making a connection problem unlikely.Further in clinic evaluation was recommended.No adverse patient effects were reported, and this lv lead remains in service.Additional information indicated that the root cause may be related to the ring electrode, they reprogrammed lv pacing configuration tip to the device and confirmed these observations are only attributed to this lv lead.

Brand Name
EASYTRAK 2 IS-1
Common Device Name
IMPLANTABLE ELECTRODE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24036205
Report Number2124215-2026-01783
Device Sequence Number10277131
Product Code NIK
UDI-Device Identifier00802526410901
UDI-Public(01)00802526410901(17)131221
Combination Product (Y/N)Y
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/21/2013
Device Model Number4542
Device Catalogue Number4542
Device Lot Number150877
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/12/2026
06/10/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date01/16/2026
06/11/2026
Date Device Manufactured12/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexMale